# SDR CA051005008

- Difficulty date: September 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, SMOKE CONTAMINATED CABIN AIR AND MAIN OIL PRESSURE DECREASED TO UNACCEPTABLE LEVELS.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND A SINGLE ENGINE LANDING CARRIED OUT.  WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (SEE ALSO: US #2005090900013)
